Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What should i do for loss of pigmentation on legs ?

, I am 25, 9stone and 5 6 with no health issues orther than low iron sometimes. I am noticing increasing patches of whiter skin on my legs. I am quite pale anyway but these patches seem to be growing and even if I am in the sun the patches dont gain any colour to match the rest of my skin. It makes the rest of my skin seem dirty. Could you please advise what this is or if there is something I should do?
Asked On : Sat, 28 May 2011
Answers:  2 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for using Health Care Magic,

This may be due to a skin infection,allergy or autoimmune disorder.
If it is a fungal infection like tinea versicolor there might be itching and scaling of the skin.This can be treated by antifungals.It can be due to vitamin deficiency and can be treated by b complex tablets.
Sometimes rarely it might turn out to be vitiligo,or any precancerous skin lesion.It is advisable to consult a skin specialist and undergo skin tests for further treatment.
Answered: Sat, 4 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
it may vitiligo- white patch.Do de worming first. consult a good dermatologist soon.
sometimes low iron and vit a deficiency may case skin problems.
Answered: Sat, 28 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor